# SDR QXEA2013091601379

- Difficulty date: August 28, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 11,120 hours, 12,053 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 650
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD NR 8 SEAT TRACK BS 650 HAS CORROSION.  REMOVED CORROSION IAW SRM 53-30-49 AND SRM 53-20-49.   FOUND OUT OF LIMITS IAW SRM 53-20-49-02-02, REPLACED SEAT TRACK IAW SRM 51-42-05, 51-40-15 & SRM 51-40-15.
